Measuring the Discrepancy of a Parametric Model via Local Polynomial Smoothing
Version of Record online: 27 DEC 2012
© 2012 Board of the Foundation of the Scandinavian Journal of Statistics
Scandinavian Journal of Statistics
Volume 40, Issue 3, pages 455–470, September 2013
How to Cite
GHOUCH, A. E., GENTON, M. G. and BOUEZMARNI, T. (2013), Measuring the Discrepancy of a Parametric Model via Local Polynomial Smoothing. Scandinavian Journal of Statistics, 40: 455–470. doi: 10.1111/j.1467-9469.2012.00821.x
- Issue online: 7 AUG 2013
- Version of Record online: 27 DEC 2012
- Received October 2011, in final form September 2012
Additional Supporting Information may be found in the online version of this article:
Appendix S1. Proofs of the asymptotic results.
|sjos821_sm_AppendixS1.pdf||219K||Supporting info item|
Please note: Wiley Blackwell is not responsible for the content or functionality of any supporting information supplied by the authors. Any queries (other than missing content) should be directed to the corresponding author for the article.